# SDR UALA2009020400377

- Difficulty date: February 3, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 77,195 hours, 12,418 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 95
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG PRIMARY HYD PUMP LIGHT ON WITH EICAS WHEN REVERSING ENG ON LANDING-ON FOR 3 MINUTES AFR.  REPLACED LEFT ENG EDP.  ACCMP'D LEFT ENG EDP, OPS CHECKS.  ALL OPS & INDICATIONS NORMAL.  ALSO REPLACED PRESSURE & CASE DRAIN FILTERS.
